Global strong solution and its decay properties for the Navier-Stokes equations in three dimensional domains with non-compact boundaries

Hideo Kozono, Takayoshi Ogawa

Research output: Contribution to journalArticle

25 Citations (Scopus)
Original languageEnglish
Pages (from-to)1-30
Number of pages30
JournalMathematische Zeitschrift
Volume216
Issue number1
DOIs
Publication statusPublished - 1994 May
Externally publishedYes

Fingerprint

Strong Solution
Navier-Stokes Equations
Decay
Three-dimensional

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{64965748974c4b18a5d68309f1e7ac9b,
title = "Global strong solution and its decay properties for the Navier-Stokes equations in three dimensional domains with non-compact boundaries",
author = "Hideo Kozono and Takayoshi Ogawa",
year = "1994",
month = "5",
doi = "10.1007/BF02572306",
language = "English",
volume = "216",
pages = "1--30",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Global strong solution and its decay properties for the Navier-Stokes equations in three dimensional domains with non-compact boundaries

AU - Kozono, Hideo

AU - Ogawa, Takayoshi

PY - 1994/5

Y1 - 1994/5

UR - http://www.scopus.com/inward/record.url?scp=51249161501&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249161501&partnerID=8YFLogxK

U2 - 10.1007/BF02572306

DO - 10.1007/BF02572306

M3 - Article

AN - SCOPUS:51249161501

VL - 216

SP - 1

EP - 30

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 1

ER -